# SDR UALA2011102805850

- Difficulty date: October 28, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 73,278 hours, 22,824 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 59191
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 23C AISLE EMERGENCY LIGHT IS INOPERATIVE.  SECURED CONNECTOR.  CHECKED GOOD.
